# SDR WX0A2015092872905

- Difficulty date: September 27, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 73,044 hours, 25,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1, R1, L2, R2, L4, R4  DOOR SLIDES PACK, INCORRECTLY INSTALLED.  REMOVED & CHANGED LOCATION OF SURVIVAL KIT ATTACH STRAPS TO CORRECT POSITION IAW AMM 25-66-01.  OPERATIONS CHECKED GOOD.  REMOVED BUSTLE & CORRECTLY PLACED SURVIVAL KIT STRAPS IAW AMM 25-66-01.  OPERATIONS CHECKED GOOD.  PLACED D RING ON SLIDE BUSTLE AS REQUIRED IAW AMM 25-66-01, OK FOR SERVICE.
